# SDR UPS08852433

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Part serial: TAG01005464
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT, SECOND OBSERVER SEAT TRACKS SHOW ELONGATIONS.  REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-3-0, 51-1-2, 51-1-8.
